# SDR ASAA2021122036963

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,533 hours, 14,693 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 4082260939
- Part serial: 98071458
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 71 hours, 22 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LP 60336229. CAPT REPORTS STILL HAVING ISSUES W/ MCP BLANKING, GOING INTO LOCK OUT MODE. GROUNDED - YES. PERFORMED DFCS BITE IAW B737-800 FIM 22-11 TASK 801. NO RELEVANT FAULTS IN FAULT HISTORY FOR MCP. REMOVED AND REPLACED MCP AS PRECAUTIONARY, DUE TO HISTORY, IAW B737-800 AMM 22-11-34-000/400-801. PERFORMED INSTALL TEST IAW AMM 22-11-34-740-801. PASSES TEST. PERFORMED DFCS LAND VERIFY IAW AMM 22-11-00-700-801. PASSES TEST. PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00 SEC 500. PASSES TEST. NO FAULT IN RECORDED OR EXISTING. ALL TESTS PASS. A/C OK FOR SERVICE. CAT III DUAL AP AND HGS AUTHORIZED. APPROACH SURVEY COMPLETE.
